We prove existence results for complex-valued solutions for a semilinear Schrödinger equation with critical growth under the perturbation of an external electromagnetic field. Solutions are found via an abstract perturbation result in critical point theory, developed in [1, 2, 5]

Barile, S., Cingolani, S., & Secchi, S. (2006). Single-peaks for a magnetic Schrödinger equation with critical growth. ADVANCES IN DIFFERENTIAL EQUATIONS, 11(10), 1135-1166.

Single-peaks for a magnetic Schrödinger equation with critical growth

SECCHI, SIMONE
2006

Abstract

We prove existence results for complex-valued solutions for a semilinear Schrödinger equation with critical growth under the perturbation of an external electromagnetic field. Solutions are found via an abstract perturbation result in critical point theory, developed in [1, 2, 5]
No
Articolo in rivista - Articolo scientifico
Scientifica
magnetic Schrödinger equations
English
1135
1166
32
Barile, S., Cingolani, S., & Secchi, S. (2006). Single-peaks for a magnetic Schrödinger equation with critical growth. ADVANCES IN DIFFERENTIAL EQUATIONS, 11(10), 1135-1166.
Barile, S; Cingolani, S; Secchi, S
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/7611
Citazioni
  • Scopus 23
  • ???jsp.display-item.citation.isi??? 21
Social impact